Title: Special Lagrangian submanifolds of the nearly Kaehler 6-sphere
Authors: Vrancken, Luc # ×
Issue Date: 2003
Publisher: Oliver and Boyd
Series Title: Glasgow Mathematical Journal vol:45 pages:415-426
ISSN: 0017-0895
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science